MathSciNet Relay Station
MathSciNet bibliographic data
MR1779814 (2002f:54004) 54A35
Alas, O. T.; Sanchis, M.; Tkačenko, M. G.; Tkachuk, V. V.; Wilson, R. G. Irresolvable and submaximal spaces: homogeneity versus $\sigma$-discreteness and new ZFC examples. Topology Appl. 107 (2000), no. 3, 259–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement